Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have vertigo and unable to lift head. Took antihistimine. How to get relief?

Hi im 23 years old and 2 weeks ago i had vertigo which has left me bedridden i feel like im swaying constantly. Ive been given antisickness medication and antihistimines bt all they do is make me sleepy. Is their anything i can do to recover any quicker. I can hardly lift my head am i making th problem worse lying down? I have no hearing loss or ringing in th ears just every now and then a little pain but it doesnt bother me. My eardrum and things look fine. Im also on amoxicillin incase its bacterial but other than that im not getting much better. Any advice would be great.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
use desloratidine or fexofenadine
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor